PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 61(75), pp. 133--136 (1997)
A note on stability of minimal surfaces in $n$-dimensional hyperbolic space $H^n(c)$
Abstract: We improve a result of Barbosa--do Carmo about stability of minimal surfaces in $n$-dimensional hyperbolic space $H^n(c)$.
Keywords: minimal surface, stability, hyperbolic space.
Classification (MSC2000): 53C42; 53C40
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 6 Feb 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts